# SDR ASOA2013102909277

- Difficulty date: October 1, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT INTERNAL SKIN CORRODED AT FS 280 BETWEEN S26L & 26R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-21-1022.
